About this Journal Submit a Manuscript Table of Contents
Discrete Dynamics in Nature and Society
Volume 2013 (2013), Article ID 152069, 6 pages
http://dx.doi.org/10.1155/2013/152069
Research Article

Value Sharing Results for -Shifts Difference Polynomials

1Department of Mathematics, Shaoxing College of Arts and Sciences, Shaoxing, Zhejiang 312000, China
2Department of Physics and Mathematics, Joensuu Campus, University of Eastern Finland, P.O. Box 111, Joensuu 80101, Finland
3School of Mathematics and Information Sciences, Henan Polytechnic University, Jiaozuo, Henan 454000, China
4Department of Mathematics, Jinan University, Jinan, Shandong 250022, China
5School of Mathematics, Shandong University, Jinan, Shandong 250100, China

Received 15 January 2013; Accepted 26 March 2013

Academic Editor: Risto Korhonen

Copyright © 2013 Yong Liu et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Abstract

We investigate the zero distribution of -shift difference polynomials of meromorphic functions with zero order and obtain some results that extend previous results of K. Liu et al.